# SDR SWAA113454

- Difficulty date: May 5, 2011
- Submitted: May 23, 2011
- Operation: Air carrier
- Aircraft: N279WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32532
- Aircraft time: 14,206 hours, 8,522 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 207377
- Condition: Cracked
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED HC2 CHECK FOUND, EEPLS LENS CRACKED AT 1ABC.  REMOVED AND REPLACED LENS PER MM.
